Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 405123, 2 pages
http://dx.doi.org/10.1155/2014/405123
Editorial

Nonlinear Elliptic Systems and Nonlinear Parabolic Systems

1School of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050061, China
2Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, AB, Canada T6G 2G1
3College of Mathematics and Computer Science, Hebei University, Baoding 071002, China
4School of Mathematical Sciences, Ocean University of China, Qingdao 266100, China

Received 10 July 2014; Accepted 10 July 2014; Published 16 July 2014

Copyright © 2014 Li Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Wei, Anthony To-Ming Lau, Hongya Gao, and Zhongbo Fang, “Nonlinear Elliptic Systems and Nonlinear Parabolic Systems,” Journal of Applied Mathematics, vol. 2014, Article ID 405123, 2 pages, 2014. doi:10.1155/2014/405123